# SDR QXEA2017042000304

- Difficulty date: April 7, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85300611104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE AT STR 32R, X-18.25. REPLACED STRINGER SPLICE AT STR 32R, X-18.25, WITH NEW PN 85300611-104 IAW SRM 51-42-05-02-01 REV 16.
